Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 4:46 PM CDT for Boone County, Callaway County, Moniteau County, Missouri. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 4:46 PM CDT (21:46 UTC)
- Expired
- May 31, 2013, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:20 PM CDT | HAIL 0.25 | Columbia, MO | |
| May 31, 5:26 PM CDT | HAIL 1 | 5 S Columbia, MO | |
| May 31, 5:30 PM CDT | HAIL 0.88 | 7 Ne Ashland, MO | |
| May 31, 5:35 PM CDT | TSTM WND GST 40 | 3 E New Bloomfield, MO | ESTIMATED WIND SPEEDS OF 40 MPH. 4 MILES EAST OF NEW BLOOMFIELD |
| May 31, 5:36 PM CDT | HAIL 1.25 | 10 W Fulton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS53 KLSX 312146
SVRLSX
MOC019-027-135-312230-
/O.NEW.KLSX.SV.W.0093.130531T2146Z-130531T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
WEST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CLARKSBURG...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...COLUMBIA...JAMESTOWN...EASLEY...NEW BLOOMFIELD...MURRY...
HALLSVILLE...KLIEVER...SANDY HOOK...LUPUS...MCBAINE...WILTON...
HARTSBURG...GUTHRIE AND CARRINGTON.
THIS WARNING INCLUDES JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3869 9262 3871 9261 3892 9251 3914 9221
3870 9194 3867 9231 3868 9236 3872 9234
3874 9239 3866 9242 3864 9262 3868 9263
TIME...MOT...LOC 2146Z 249DEG 29KT 3875 9258
HAIL...1.00IN
WIND...60MPH
$$
GKS2 follow-up statements
683
WWUS53 KLSX 312206
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT FRI MAY 31 2013
MOC019-027-135-312230-
/O.CON.KLSX.SV.W.0093.000000T0000Z-130531T2230Z/
BOONE MO-CALLAWAY MO-MONITEAU MO-
506 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONITEAU...WEST CENTRAL CALLAWAY AND BOONE COUNTIES UNTIL 530 PM
CDT...
AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...NEW BLOOMFIELD...MURRY...HALLSVILLE...GUTHRIE AND
CARRINGTON.
THIS WARNING INCLUDES JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3869 9262 3871 9261 3892 9251 3914 9221
3870 9194 3867 9231 3868 9236 3872 9234
3874 9239 3866 9242 3864 9262 3868 9263
TIME...MOT...LOC 2206Z 241DEG 32KT 3884 9226
HAIL...1.00IN
WIND...60MPH
$$
GLASS459
WWUS53 KLSX 312231
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 PM CDT FRI MAY 31 2013
MOC019-027-135-312240-
/O.EXP.KLSX.SV.W.0093.000000T0000Z-130531T2230Z/
BOONE MO-CALLAWAY MO-MONITEAU MO-
531 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONITEAU...WEST
CENTRAL CALLAWAY AND BOONE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEASTERN BOONE AND CALLAWAY COUNTY UNTIL 615 PM.
LAT...LON 3869 9262 3871 9261 3892 9251 3914 9221
3870 9194 3867 9231 3868 9236 3872 9234
3874 9239 3866 9242 3864 9262 3868 9263
TIME...MOT...LOC 2206Z 241DEG 32KT 3884 9226
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:51 PM CDT, 55 minutes earlier.
Area forecast discussion, May 31, 3:51 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013
PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING. OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA. IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE. ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG. 18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION. KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2. THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING. SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION. STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS. DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT. STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.
CARNEY
.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013
THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY. THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING. STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH. THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON. NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR. WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.
AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN. TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.
MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW. FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE. TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.
CARNEY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1230 PM CDT FRI MAY 31 2013
CONFIDENCE IN THE EXACT TIMING OF PRECIPITATION AT EACH TAF SITE IS
NOT CERTAIN. IT DOES APPEAR THOUGH THAT THERE WILL BE A 3-6 HOUR
PERIOD OF SHOWERS/THUNDERSTORMS AT KCOU AND THE ST. LOUIS METRO
TAF SITES LATER THIS AFTERNOON AND THIS EVENING. AREA OF SHRA/TSRA
OVER THE THE ST. LOUIS METRO AREA WILL MOVE EAST OF THE TAF SITES
BY 19Z. OTHER AREA OF -SHRA AND SCT -TSRA OVER NORTHEAST MO/WEST
CENTRAL IL WILL ALSO LIFT NORTHEAST EARLY THIS AFTERNOON. CONCERN
THEN WILL BE WITH THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP IN
AN EAST-WEST ORIENTED LINE FROM SOUTHWEST MISSOURI INTO EAST
CENTRAL MO BETWEEN 22-01Z. STRONGEST CORES WILL LIKELY PRODUCE IFR
CONDITIONS IN HEAVY RAIN...VRB WIND GUSTS IN EXCESS OF 35KTS AND
SOME HAIL. THIS LINE IS EXPECTED TO MOVE SLOWLY SOUTHEAST
OVERNIGHT...THOUGH PRECIPITATION AND MVFR CONDITIONS MAY LAST
THROUGH THE NIGHT.
SPECIFICS FOR KSTL...THUNDERSTORM CURRENTLY OVER THE AIRPORT WILL
MOVE EAST IN THE NEXT HOUR. THEN EXPECT A LULL UNTIL AFTER 22Z
WHEN THUNDERSTORMS WILL MOVE INTO THE AIRPORT FROM THE WEST. THESE
STORMS MAY LAST WELL INTO THE EVENING HOURS...AND CURRENT TEMPO
GROUP MAY NOT HAVE THE IFR CONDITIONS AND WIND GUSTS LONG ENOUGH.
SHOWERS AND MVFR CONDITIONS WILL LIKELY CONTINUE OVERNIGHT.
BRITT
&&
.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS 68 81 58 71 / 80 60 20 5
QUINCY 65 76 54 68 / 70 30 10 10
COLUMBIA 65 76 54 69 / 80 30 10 5
JEFFERSON CITY 66 77 56 70 / 80 40 10 5
SALEM 69 79 60 71 / 90 70 40 10
FARMINGTON 68 79 56 72 / 90 80 40 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 4:03 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Special weather statement, May 31, 10:54 AM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1054 AM CDT FRI MAY 31 2013 MOZ059-062-072-311645- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 1054 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 1145 AM CDT... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAUFORT TO ROSEBUD TO 7 MILES SOUTHEAST OF OWENSVILLE TO 9 MILES NORTH OF ROLLA...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... UNION... SULLIVAN... BOURBON... ST. CLAIR... CUBA... BEAUFORT... PARKWAY... LEASBURG... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 31, 11:48 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1148 AM CDT FRI MAY 31 2013 MOZ062-065-072-073-311730- CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-WASHINGTON MO- 1148 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...WESTERN JEFFERSON...SOUTHEASTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 1230 PM CDT... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AUGUSTA TO 6 MILES NORTHEAST OF SULLIVAN TO 6 MILES NORTHWEST OF CUBA...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ST. CLAIR... BOURBON... VILLA RIDGE... CUBA... GRAY SUMMIT... STEELVILLE... PACIFIC... ANTHONIES MILL... CEDAR HILL... BYRNES MILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, May 31, 4:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST SCOTT AFB 38.54N 89.85W
05/30/2013 M67 MPH ST. CLAIR IL OTHER FEDERAL
DELAYED REPORT FROM MAY 30.
&&
CARNEYSpecial weather statement, May 31, 4:38 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 438 PM CDT FRI MAY 31 2013 MOZ041-047-312230- BOONE MO-MONITEAU MO- 438 PM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONITEAU AND SOUTHERN BOONE COUNTIES UNTIL 530 PM CDT... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLARKSBURG...OR 7 MILES NORTHWEST OF CALIFORNIA...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ASHLAND... COLUMBIA... MCGIRK... JAMESTOWN... EASLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:03 PM CDT | River Flood Warning | LSX | Marion | 57 hr |
| May 30, 9:09 PM CDT | River Flood Warning | LSX | Lincoln | 67 hr |
| May 30, 9:14 PM CDT | River Flood Warning | LSX | Cole | 3 days |
| May 30, 10:29 PM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 30, 10:57 PM CDT | Areal Flood Warning | LSX | Marion | 12 hr |
| May 31, 12:26 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| May 31, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 55 min |
| May 31, 1:41 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 31, 7:27 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 31, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 39 min |
| May 31, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| May 31, 8:56 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 49 min |
| May 31, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more | 43 min |
| May 31, 9:36 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 31, 9:57 AM CDT | River Flood Warning | LSX | Osage | 60 hr |
| May 31, 12:28 PM CDT | River Flood Warning | LSX | Reynolds | 70 hr |
| May 31, 1:35 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| May 31, 5:17 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| May 31, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 49 min |
| May 31, 6:05 PM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 31, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 31, 6:14 PM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 38 min |
| May 31, 6:26 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 34 min |
| May 31, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 43 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 34 min |
| May 31, 6:58 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
| May 31, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Osage | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.